| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported with a description of intraocular lens got stuck/caught in incision during insertion.Subsequently the lens was removed during initial procedure and completed with another lens.There was no patient impact.
Additional Manufacturer Narrative
Additional information was added in d.9., h.3., h.6.And h.11.The product was returned for analysis and the reported complaint could not be confirmed.The device was returned in a clear plastic bag.The lock-out assembly has been removed.Ophthalmic viscosurgical device (ovd) is observed in the device.The plunger is fully advanced outside of the device.The intraocular lens (iol) was returned outside of the device adhered to the outside of the lens bay with solution.Solution is dried on both surfaces of the optic and haptics.The optic is scratched/marked-rejectable.The product investigation could not identify the root cause for the reported complaint "lens got stuck/caught in incision during insertion".The instructions for use (ifu) instructs to: "insert the nozzle tip into the incision as far as needed to facilitate lens implantation, using the depth guard as the insertion limit, and aim the nozzle tip at the anterior capsule opening.Advance the plunger by depressing the speed control lever.Maintain adequate pressure to ensure the nozzle tip remains in the incision".The reported complaint lacks details about the event.It is unclear whether the reporter suspects a product issue or if the event was related to user error.Due to the lack of information, we are unable to verify if the product contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).